Jump to content
Important Survey - Please Participate ×

I think I really screwed up bad. Any longtimers have advice?


[ol...]

Recommended Posts

I found this site because I got put on antibiotics and went into acute withdrawal. Had no idea what had happened until I came here. It was not a flouroquinolone and I had taken this antibiotic many times through the years with no problems. This was a couple years ago.

 

So, a few weeks ago

I got diagnosed with pneumonia. Being terrified after the last antibiotic episode my therapist and I decided it would be smart to updose from .37 to .50 and take my dose about an hour before the antibiotic. The good thing is I didn't go acute. The bad thing is all the crap side effects I had at .50 are back. Some I had forgotten about amazingly. I feel like hell. It took me 1 1/2 years to get to .37  and boy did I suffer with the mental symptoms. I lost my job, my house went into forclosure, I was contemplating suicide etc....

 

I'm not sure how fast I should taper down. I really don't want to take another year and a half. I wasn't great at .37 but I was functional and went from OK sometimes to Meh not so great but tolerable. I had gotten a huge promotion at work the week before I got sick. I couldn't afford to freak out that is why I decided to updose. I am not happy about it but what is done is done.

 

Has any one else been through this? What did you do? If I was unemployed I would not have updosed . I would have taken a "wait and see" with the antibiotics.  I really can't believe how bad the updose makes me feel.  :sick:    I would have thought I would feel better.

 

I have been on .50 since Nov 3rd 

 

Any tips from the experienced???

Thanks in advance.

Link to comment
Share on other sites

i'm curious if you get interdose w/d with ativan? or you feel like crap essentially 24/7 regardless when you take your dose. not sure if it would be wise to crossover to V or K
Link to comment
Share on other sites

At .37 I actually felt better towards the end of the afternoon I guess when less is in my system. It has been giving me paradoxical (spelling?) symptoms for a while. I only take my dose at bedtime. I was thinking about jumping but I was scared and everyone said no, dose is still too high. My prescribing doc doesn't know I am tapering so crossing over isn't an option. My P Doc will write me a script forever and I don't want to screw that up.    :(
Link to comment
Share on other sites

i had times during my K taper when cutting, despite feeling crap, made an improvement. i agree that jumping is way too high at 0.37 or 0.5

you could do a small cut, and see if there is a difference in couple days

Link to comment
Share on other sites

No one else has had to updose for a medical situation? Just want to know how you got back down to  your starting dose. Did you have problems on the way down?
Link to comment
Share on other sites

I haven't had a medical situation but I've felt horrible and had to attend things or get through tying times and I did not updose ever. I've held longer, but haven't increased.
Link to comment
Share on other sites

[74...]

At .37 I actually felt better towards the end of the afternoon I guess when less is in my system. It has been giving me paradoxical (spelling?) symptoms for a while. I only take my dose at bedtime. I was thinking about jumping but I was scared and everyone said no, dose is still too high. My prescribing doc doesn't know I am tapering so crossing over isn't an option. My P Doc will write me a script forever and I don't want to screw that up.    :(

 

If you are having paradoxical reactions then it would make sense that going up to 0.5mg would make you feel sicker.

 

Have you tried going back down to 0.37mg? It may actually be better, or worth a try anyway.

Link to comment
Share on other sites

×
×
  • Create New...